# SDR FDEA201705171456

- Difficulty date: May 17, 2017
- Submitted: June 14, 2017
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 76,213 hours, 14,421 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Malfunctioned
- Location: L1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO CLOSE THE L1 DOOR.  SOLENOID CLICKING BUT NO MOVEMENT.  BOTH INSIDE AND OUT.  CYCLED THE L1 DOOR 15 TIMES, AND COULD NOT DUPLICATE THE FAULT.   ARMED & DISARMED THE L1 DOOR AS WELL AND NO FAULTS.  CHECKED FOR POWER AT THE CONNECTOR OF FWD DOOR ACTUATOR P1-1755, PINS A, B, C, AND VERIFIED 116 VAC COMING  IN WITH DOOR TOGGLE SWITCH PLACED IN THE OPEN AND CLOSED POSITION IAW WD 52-11-01, AND L1 DOOR OPS CHECKED GOOD IAW AMM 52-10-01-2.  ACFT OK FOR SERVICE.
